Bivariate distributions with nonmonotone dependence structure - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Journal of the American Statistical Association Year : 1993

Bivariate distributions with nonmonotone dependence structure

Abstract

A new ordering for nonmonotone dependence is proposed, and a method is presented for describing parametric families of bivariate distributions with fixed marginals and specified dependence structures. The method is easy to use and allows for arbitrary marginals and arbitrary dependence structures (e.g., structures of nonmonotone dependence). Any parametric family of bivariate distributions is ordered by the nonmonotone dependence ordering constructed from the desirable dependence structure. The construction is based on a generalization of the copula of distribution functions to a copula of probability measures on product spaces. Examples are shown for various bivariate distribution
No file

Dates and versions

hal-00541945 , version 1 (01-12-2010)

Identifiers

  • HAL Id : hal-00541945 , version 1

Cite

Marco Scarsini, A. Venetoulias. Bivariate distributions with nonmonotone dependence structure. Journal of the American Statistical Association, 1993, Vol. 88, N°421, pp. 338-344. ⟨hal-00541945⟩

Collections

HEC CNRS
105 View
0 Download

Share

Gmail Facebook X LinkedIn More